Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 26 (Search time: 0.002 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2006Weak convergence, local bifurcations and uniqueness theoremsDancer, Edward (Norm); Mathematics & StatisticsWeak convergence, local bifurcations and uniqueness theorems, Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, vol.17,(3),2006,pp 243-255
2008Finite Morse index solutions of exponential problemsDancer, Edward (Norm); Mathematics & StatisticsFinite Morse index solutions of exponential problems, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol.25, 1, 2008,pp 173-179
2006A uniqueness theorem for a free boundary problemDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsA uniqueness theorem for a free boundary problem, Proceedings of the American Mathematical Society, vol.134, 11, 2006,pp 3223-3230
2007Conley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equationsDancer, Edward (Norm); Mathematics & StatisticsConley indices on convex sets, attractor-repeller pairs and applications to multiple solutions of nonlinear elliptic equations, Journal of Fixed Point Theory and Applications, vol.1,(1),2007,pp 47-60
2006Solutions with interior and boundary peaks for the Neumann problem of an elliptic system of FitzHugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsSolutions with interior and boundary peaks for the Neumann problem of an elliptic system of FitzHugh-Nagumo type, Indiana University Mathematics Journal, vol.55, 1, 2006,pp 217-258
2006Uniqueness and nonexistence of positive solutions to semipositone problemsDancer, Edward (Norm); Shi, Junping; Mathematics & StatisticsUniqueness and nonexistence of positive solutions to semipositone problems, Bulletin of the London Mathematical Society, vol.38, 6, 2006,pp 1033-1044
2007On the superlinear Lazer-Mckenna conjecture: the non-homogeneous caseDancer, Edward (Norm); Santra, Sanjiban; Mathematics & Statistics; Mathematics & StatisticsOn the superlinear Lazer-Mckenna conjecture: the non-homogeneous case, Advances in Differential Equations, vol.12, 9, 2007,pp 961-993
2007Domain variation and non-uniqueness of homoclinic solutions of some partial differential equations on stripsDancer, Edward (Norm); Mathematics & StatisticsDomain variation and non-uniqueness of homoclinic solutions of some partial differential equations on strips, Journal of Dynamics and Differential Equations, vol.19, 3, 2007,pp 709-718
2007A new type of concentration solutions for a singularly perturbed elliptic problemDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsA new type of concentration solutions for a singularly perturbed elliptic problem, Transactions of the American Mathematical Society, vol.359, 4, 2007,pp 1765-1790
2005Classification of homotopy classes of equivariant gradient mapsDancer, Edward (Norm); Geba, K; Rybicki, S; Mathematics & StatisticsClassification of homotopy classes of equivariant gradient maps, Fundamenta Mathematicae, vol.185, 1, 2005,pp 1-18